# SDR UPS98226023

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651920417
- Condition: Corroded
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C57-581-04.00-03) NR 1 FLAP CARRIAGE HAS CORROSION INSIDE OF SPINDLE     CORRODED CARRIAGE WAS REMOVED SENT TO OUTSIDE VENDOR FOR REPAIR DETERMINED TO BE SERVICABLE AND REINSTALLED ON A/C IAW SRM 27-51-13.
